Global Fuchsian Cauchy Problem

J. Math. Sci. Univ. Tokyo
Vol. 7 (2000), No. 1, Page 147--162.

Yamane, Hideshi
Global Fuchsian Cauchy Problem
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

We show the unique solvability of a Fuchsian Cauchy problem in the space of entire functions. As immediate corollaries, we give some injectivity and bijectivity results for a class of partial differential operators on the space of entire functions of exponential type.

Mathematics Subject Classification (1991): 35B60
Mathematical Reviews Number: MR1749983

Received: 1999-07-28